# SDR IPXA2020062967019

- Difficulty date: June 2, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,811 hours, 16,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AJC77153
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  AFT FUSELAGE COMPARTMENT 316 UPPER SURGE DUCT MOUNT INTERCOSTAL IS CRACKED.REMOVED AND REPLACED AFT FUSELAGE COMPARTMENT 316 UPPER SURGE DUCT MOUNT CRACKED INTERCOSTAL IAW MD-11 SRM 51-33-01 & 51-35-01. (MINOR)
